# SDR GTIA2021090335968

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 53,214 hours, 24,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1,L2 & R3 DOORS ASSIST BOTTLES REQUIRE SERVICING.-SERVICED L1,L2 & R1 DOOR ASSIST BOTTLES IAW AMM 52-10-00
